Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 14, 2010, 2:50 PM CDT for Collin County, Fannin County, Hunt County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2010, 2:50 PM CDT (19:50 UTC)
- Expired
- May 14, 2010, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collin County, TX, Fannin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 2:57 PM CDT | FLASH FLOOD | 4 Nne Leonard, TX | HIGH WATER OVER ROADWAY ON HWY 78 BETWEEN LEONARD AND BAILEY |
| May 14, 3:07 PM CDT | FLOOD | Bonham, TX | STREET FLOODING IN THE CITY OF BONHAM |
| May 14, 4:18 PM CDT | FLASH FLOOD | Ladonia, TX | WATER OVER THE ROADWAY AT HWY 34 AND FM 3900 |
| May 14, 4:30 PM CDT | FLASH FLOOD | 3 Sw Ladonia, TX | HIGH WATER ON HWY 34 BETWEEN LADONIA AND WOLFE CITY. ROAD IMPASSABLE IN AREAS. |
| May 14, 4:43 PM CDT | FLASH FLOOD | Leonard, TX | HIGH WATER ON CITY STREETS. HIGH WATER IN FIELDS SURROUNDING CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2529 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
807
WGUS54 KFWD 141950
FFWFWD
TXC085-147-231-142245-
/O.NEW.KFWD.FF.W.0013.100514T1950Z-100514T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT FRI MAY 14 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS
FANNIN COUNTY IN NORTH CENTRAL TEXAS
HUNT COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 545 PM CDT
* AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ACROSS COLLIN...HUNT...AND FANNIN
COUNTIES. THE STORMS WERE SLOWLY MOVING NORTHWARD. RADAR INDICATES
THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN...AND ANOTHER 2 TO 3
INCHES WILL BE POSSIBLE. SPOTTERS REPORT HIGH WATER ON ROADWAYS
ACROSS SOUTHERN FANNIN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3386 9586 3301 9586 3298 9594 3286 9597
3285 9629 3299 9629 3300 9661 3341 9652
3341 9638 3373 9637 3371 9631 3375 9630
3378 9624 3377 9618 3383 9612
$$
SCHULTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 12:29 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 14, 12:29 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1229 PM CDT FRI MAY 14 2010 .AVIATION... THUNDERSTORMS HAVE ARRIVED AT METROPLEX AIRPORTS...AND BRIEF SQUALLS TO ABOUT 45-50MPH OCCURRED WITHIN A SMALL BOW ECHO THAT WILL BRIEFLY AFFECT DFW AND DAL. CONCENTRATED AREA OF LIGHTNING SHOULD STOP AVIATION FOR ABOUT AN HOUR...AND THEN STORMS WILL SCATTER OUT AS MAIN AREA MOVES ON SOUTHEAST. CEILINGS/VISIBILITIES WILL BE QUITE VARIABLE...SO WILL STICK WITH PREVAILING EXPECTED NUMBERS. WILL ALSO HAVE TO WATCH/FINE TUNE ONSET TIMING AT KACT...WHICH STILL SHOULD SEE THUNDER THIS AFTERNOON. LATER ON...EXPECT MVFR CEILINGS OVERNIGHT...LIFTING TO VFR LATE MORNING. 84 && .PREV DISCUSSION... 340 AM UPPER TROUGH OVER THE GREAT BASIN WILL REACH THE NORTHERN PLAINS BY SUNDAY WITH A SHORTWAVE RIDGE FOLLOWING CLOSE BEHIND. CURRENT STATIONARY FRONT (COMANCHE- DALLAS-PARIS) WILL LIFT NORTHWEST SLOWLY DURING THE DAY. SOUTHWESTERLY FLOW ALOFT AND SHORTWAVE ENERGY WILL PRODUCE MORE THUNDERSTORMS TODAY THROUGH SUNDAY. MOST MODELS INDICATE BEST LOCATIONS FOR STORMS TO BE NORTHWEST OF A LAMPASAS TO BONHAM LINE TODAY AND SATURDAY WITH SOME STRONG TO SEVERE ACTIVITY OVER THE FAR WESTERN COUNTIES. COME SUNDAY...THE UPPER TROUGH AXIS WILL MOVE EAST OF THE I-35 CORRIDOR AND THERE ARE INDICATIONS OF CONVECTION MOVING SOUTHEAST OUT OF OKLAHOMA AND PRODUCING AN MCS SUNDAY EVENING/NIGHT OVER THE CENTRAL AND SOUTHEASTERN SECTIONS OF THE CWA. SHORTWAVE RIDGING TAKES OVER FOR MONDAY WITH LITTLE OR NO CONVECTIVE ACTIVITY. CONVECTION WILL RETURN TUESDAY THROUGH THURSDAY AS A WESTERLY FLOW AND A WEAK SHORTWAVE UNDERCUTS RIDGE AND ANOTHER UPPER TROUGH WEST MOVES OVER THE ROCKIES AND INTO THE CENTRAL AND SOUTHERN PLAINS. FORECAST CAPE AND CIN FOR TODAY THROUGH SATURDAY CONTINUE TO FAVOR THE WEST AND NORTHWEST COUNTIES FOR SOME STRONG TO SEVERE THUNDERSTORMS. THE SEVERE POTENTIAL WILL SPREAD MUCH OF THE CWA ON SUNDAY. WHERE STORMS SOUTH OF THE BOUNDARY WILL HAVE POTENTIAL FOR BOTH SEVERE HAIL AND WIND...WHILE THOSE MOVING NORTH OF THE BOUNDARY WILL BECOME ELEVATED AND LOSE THEIR DAMAGING WIND POTENTIAL. COME SUNDAY...ALL STORMS SHOULD BE ABLE TO TAP SURFACE AIR. 0-6KM BULK SHEAR WILL NOT BE ALL THAT STRONG (25KTS) TODAY AND SATURDAY...BUT IT INCREASE FROM THE WEST SATURDAY NIGHT INTO SUNDAY WHEN IT REACHES 35-40KTS SUNDAY EVENING. NORTHEASTERLY SURFACE FLOW...CLOUDS AND CONVECTION WILL KEEP TEMPS BELOW NORMAL OVER THE NORTHWEST AND NORTH-CENTRAL COUNTIES TODAY AND SATURDAY. NEAR NORMAL TEMPERATURES SHOULD DOMINATE SUNDAY THROUGH TUESDAY...THEN ANOTHER FRONT PUSHES INTO THE NORTHERN AREAS WEDNESDAY WITH SLIGHTLY BELOW NORMAL TEMPERATURES BOTH WEDNESDAY AND THURSDAY. THE SOUTHERN CWA WILL REMAIN NEAR NORMAL THROUGHOUT THE FORECAST. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 83 68 84 68 84 / 80 60 40 50 50 WACO, TX 86 69 84 69 84 / 50 50 30 20 40 PARIS, TX 82 67 81 66 80 / 60 60 40 40 50 DENTON, TX 81 67 83 67 84 / 100 60 40 50 50 MCKINNEY, TX 83 67 82 66 82 / 70 60 40 50 50 DALLAS, TX 85 69 84 68 83 / 70 60 40 50 50 TERRELL, TX 86 67 84 67 83 / 50 60 40 50 50 CORSICANA, TX 86 67 84 68 83 / 40 50 40 20 40 TEMPLE, TX 86 68 83 69 84 / 40 40 30 20 40 MINERAL WELLS, TX 78 64 82 66 83 / 100 60 30 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>094- 100>104-115>120-129>134-141>145. && /
Hazardous weather outlook, May 14, 10:53 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1053 AM CDT FRI MAY 14 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1053 AM CDT FRI MAY 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM SATURDAY FOR AREAS ALONG AND NORTHWEST OF A LINE FROM BONHAM...ROCKWALL...WAXAHACHIE...TO GOLDTHWAITE. RAINFALL OF TWO TO FOUR INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE DUE TO HEAVY RAINFALL. THUNDERSTORMS WILL PRODUCE CLOUD TO GROUND LIGHTNING...HEAVY RAIN...AND SMALL HAIL. A FEW STORMS...ESPECIALLY WEST OF I-35...MAY APPROACH SEVERE LEVELS PRODUCING HAIL NEAR THE SIZE OF QUARTERS AND GUSTY DOWN BURST WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. EPISODES OF HEAVY RAINFALL WILL CONTINUE THE POTENTIAL FOR LOCALIZED FLASH FLOODING. IN ADDITION...SOME OF THE STORMS SUNDAY WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY SOUTH OF I-20...A SLIGHT CHANCE TUESDAY NORTH OF I-20....AND A SLIGHT CHANCE AREA WIDE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY MAINLY WEST OF INTERSTATE 35. 84
In the hours before
Local storm report, May 14, 1:11 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CDT FRI MAY 14 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLASH FLOOD BRIDGEPORT 33.22N 97.77W
05/14/2010 WISE TX LAW ENFORCEMENT
COUNTY RD 1790 AND WEATHERFORD RD. IN CHICO ARE CLOSED.
WATER REPORTED OVER FM 718Special weather statement, May 14, 1:35 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 PM CDT FRI MAY 14 2010
TXZ104-141900-
COLLIN TX-
135 PM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF ALLEN...MOVING NORTHEAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...FAIRVIEW...
FRISCO...LOWRY CROSSING...MCKINNEY...PRINCETON AND PROSPER.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3334 9633 3301 9670 3317 9684 3340 9665
3340 9660
TIME...MOT...LOC 1835Z 223DEG 26KT 3318 9669
92Local storm report, May 14, 1:36 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
136 PM CDT FRI MAY 14 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND DMG 3 NW PLANO 33.05N 96.76W
05/14/2010 COLLIN TX EMERGENCY MNGR
WINDOWS BROKEN OUT AT RESIDENCE BY WIND.Special weather statement, May 14, 1:54 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT FRI MAY 14 2010
TXZ158-141930-
BELL TX-
154 PM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BELL COUNTY
AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF GRANGER...MOVING NORTH AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LITTLE RIVER-ACADEMY...
ROGERS...TEMPLE AND TROY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3127 9738 3128 9737 3125 9734 3127 9731
3128 9727 3109 9714 3099 9709 3084 9739
TIME...MOT...LOC 1854Z 190DEG 22KT 3091 9727
92Special weather statement, May 14, 2:16 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CDT FRI MAY 14 2010
TXZ094-141945-
FANNIN TX-
216 PM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN FANNIN COUNTY
AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF BONHAM...MOVING NORTH AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...LEONARD AND BONHAM STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3373 9600 3338 9608 3335 9629 3335 9634
3371 9634 3371 9631 3374 9630 3379 9599
TIME...MOT...LOC 1917Z 191DEG 15KT 3341 9621
92Special weather statement, May 14, 2:38 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT FRI MAY 14 2010
TXZ094-095-142015-
LAMAR TX-FANNIN TX-
238 PM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN FANNIN COUNTY
NORTHWESTERN LAMAR COUNTY
AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES EAST OF BONHAM...MOVING NORTHEAST AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DODD CITY AND HONEY GROVE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3389 9557 3347 9586 3348 9612 3389 9596
3389 9593 3386 9587 3385 9583 3387 9581
3386 9578 3390 9575
TIME...MOT...LOC 1938Z 203DEG 14KT 3366 9593The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 11:07 PM CDT | Special Weather Statement | FWD | Parker | 23 min |
| May 13, 11:10 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 50 min |
| May 13, 11:32 PM CDT | Special Weather Statement | FWD | Jack | 28 min |
| May 13, 11:38 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 13, 11:59 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| May 14, 12:15 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| May 14, 12:21 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| May 14, 12:55 AM CDT | Special Weather Statement | FWD | Montague | 35 min |
| May 14, 12:56 AM CDT | Special Weather Statement | FWD | Parker | 34 min |
| May 14, 1:24 AM CDT | Special Weather Statement | FWD | Young | 36 min |
| May 14, 4:20 AM CDT | Special Weather Statement | FWD | Young | 25 min |
| May 14, 5:42 AM CDT | Special Weather Statement | FWD | Montague | 33 min |
| May 14, 9:35 AM CDT | Flash Flood Warning | FWD | Jack, Montague | 3 hr |
| May 14, 10:07 AM CDT | Flash Flood Warning | FWD | Stephens, Young | 3 hr |
| May 14, 10:24 AM CDT | Areal Flood Advisory | FWD | Palo Pinto, Parker | 111 min |
| May 14, 10:45 AM CDT | Flash Flood Watch | FWD | Bosque, Collin, Comanche, Cooke, Dallas, Denton and 20 more | 34 hr |
| May 14, 11:11 AM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker, Wise | 3 hr |
| May 14, 11:48 AM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 14, 11:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 62 min |
| May 14, 12:22 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| May 14, 12:26 PM CDT | Areal Flood Warning | FWD | Jack, Montague | 6 hr |
| May 14, 12:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| May 14, 12:50 PM CDT | Flash Flood Warning | FWD | Hood | 115 min |
| May 14, 12:55 PM CDT | Areal Flood Warning | FWD | Stephens, Young | 4 hr |
| May 14, 1:35 PM CDT | Special Weather Statement | FWD | Collin | 25 min |
| May 14, 1:54 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| May 14, 1:55 PM CDT | Areal Flood Warning | FWD | Palo Pinto, Parker, Wise | 4 hr |
| May 14, 2:00 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Rockwall | 3 hr |
| May 14, 2:02 PM CDT | Areal Flood Advisory | FWD | Ellis, Johnson | 3 hr |
| May 14, 2:02 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 14, 2:02 PM CDT | River Flood Warning | FWD | Denton | 30 hr |
| May 14, 2:16 PM CDT | Special Weather Statement | FWD | Fannin | 29 min |
| May 14, 2:38 PM CDT | Special Weather Statement | FWD | Lamar | 37 min |
| May 14, 2:40 PM CDT | Areal Flood Warning | FWD | Hood | 3 hr |
| May 14, 2:52 PM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 14, 2:56 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| May 14, 3:02 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 28 min |
| May 14, 3:12 PM CDT | Flash Flood Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 3 hr |
| May 14, 3:16 PM CDT | Special Weather Statement | FWD | Hunt | 29 min |
| May 14, 3:20 PM CDT | Special Weather Statement | FWD | Kaufman | 25 min |
| May 14, 3:21 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| May 14, 3:27 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| May 14, 3:27 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 63 min |
| May 14, 3:42 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 14, 3:57 PM CDT | River Flood Warning | FWD | Palo Pinto | 28 hr |
| May 14, 3:57 PM CDT | Special Weather Statement | FWD | Rains | 33 min |
| May 14, 3:58 PM CDT | Areal Flood Advisory | FWD | Delta, Lamar | 3 hr |
| May 14, 4:05 PM CDT | Areal Flood Advisory | FWD | Hopkins, Rains | 3 hr |
| May 14, 4:14 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 31 min |
| May 14, 4:26 PM CDT | Flash Flood Warning | FWD | Freestone, Leon, Limestone, Robertson | 3 hr |
| May 14, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 50 min |
| May 14, 5:40 PM CDT | Areal Flood Warning | FWD | Fannin, Hunt | 4 hr |
| May 14, 6:08 PM CDT | Areal Flood Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.